# SDR RAIA950315

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7508 - THE PAX DOOR CAPTION LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE ADJUSTED PAX DOOR MICRO-SWITCH.  SYSTEM TEST GOOD.  (W)
